# SDR DALA2018022101060

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BTW STA Y=200-218 IN X=56 AT PAX CABIN (W1) (AMDS 5300-2010). CORROSION LEVEL 2, FLOOR SUPPORT BTW STA Y=200-218 IN X=56 WAS FABRICATED PER DWG 9936535 REV CS, AND IT WAS INSTALLED PER SRM 51-41-05 AND 51-41-08-OG.
